# SDR DXTA2025043003245

- Difficulty date: April 27, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0212
- Aircraft time: 6,149 hours, 3,918 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bushing
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: TO OPEN MAIN CABIN DOOR A PUSH IS REQUIRED FROM THE INSIDE TO GET THE DOOR TO OPEN. CORRECTIVE ACTION: ACCOMPLISHED FF-1 INFORMATION RECEIVED FROM NETJETS- MED FWD HINGE ADJUSTMENT BUSHING BOLT ARE SEIZED SO THE DOOR CANNOT BE ADJUSTED. REMOVED L/H FWD CLOSET. REMOVED FORWARD HINGE ADJUSTMENT BUSHING. ALSO NOTICED THE FORWARD ADJUSTMENT BOLT SEIZED IN THE BEARING OF THE FORWARD DOOR LUG.  REMOVED FORWARD DOOR HINGE BOLT IAW 680A MM 52-10-00.  REMOVED FORWARD HINGE AFT ADJUSTMENT BUSHING IAW 680A MM 52-10-00.  FOUND 7411328-15 AFT HINGE BUSHINGS NOT SLIDING IN DOOR FRAME, CLEANED AND WORKED BUSHINGS TO SLIDE IN DOOR FRAME FOR ADJUSTMENT IAW 680A MM 52-10-00.  CLEANED AND INSTALLED FORWARD HINGE FORWARD AND AFT ADJUSTMENT BUSHINGS IAW 680A MM 52-10-00.  INSTALLED  FORWARD HINGE BOLT P/N NAS6309-78D, GAURD P/N 7411328-12, BUSHING NAS77-9-048, NUT P/N MS17826-9 I/A/W M/M 52-10-00.  ADJUSTED FORWARD HINGE FORWARD AND AFT ADJUSTMENT BUSHINGS AND SAFETIED FORWARD BOLT IAW M/M 52-10-00.  DOOR TO FUSELAGE SKIN GAP CHECK GOOD.  ADJUSTED CABIN DOOR RUB BLOCKS IAW M/M 52-10-00.  VERIFIED.  PRESSURIZED AIRCRAFT IAW  MM 21-30-00, LEAK CHECK GOOD.  VERIFIED PRESSURIZATION INSTALLED LH FWD CLOSET IAW MM 25-20-36. OPENED AND CLOSED CABIN DOOR MULTIPLE TIMES FROM INSIDE AND OUTSIDE, OPS CHECK GOOD IAW 680A MM 52-10-00.  VERIFIED CABIN DOOR OPS CHECK
